# SDR U2RA2021121300070

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 86,861 hours, 14,125 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Power Supply
- Part number: 900835AB
- Part serial: 104256
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,779 hours, 452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR ASSIST BOTTLE BATTERY INOPERATIVE. - REPLACED RIGHT UPPER DECK DOOR ASSIST BOTTLE BATTERY PACK IN ACCORDANCE WITH B747 AIRCRAFT MAINTENANCE MANUAL 52-23-15. OPERATIONAL CHECK GOOD.
